# SDR AALA201812189020

- Difficulty date: November 19, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHEAR PLATE BETWEEN FRAMES 69 - 70 IN THE AFT GALLEY.   REPLACED THE SHEAR PLATE IAW SRM 51-72-11, AND DRAWING D53474180.
